BibTeX record journals/adcm/GuoH06

download as .bib file

@article{DBLP:journals/adcm/GuoH06,
  author       = {Benqi Guo and
                  Norbert Heuer},
  title        = {The optimal convergence of the \emph{h}-\emph{p} version of the boundary
                  element method with quasiuniform meshes for elliptic problems on polygonal
                  domains},
  journal      = {Adv. Comput. Math.},
  volume       = {24},
  number       = {1-4},
  pages        = {353--374},
  year         = {2006},
  url          = {https://doi.org/10.1007/s10444-004-7618-z},
  doi          = {10.1007/S10444-004-7618-Z},
  timestamp    = {Mon, 26 Oct 2020 08:55:04 +0100},
  biburl       = {https://dblp.org/rec/journals/adcm/GuoH06.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}